Ward, Joseph individual record
Professor
Positions:
selected publications
Academic Articles112
  • Fuselier, E., Hangelbroek, T., Narcowich, F. J., Ward, J. D., & Wright, G. B. (2014). Kernel based quadrature on spheres and other homogeneous spaces. Numerische Mathematik. 127(1), 57-92.
    doi badge
  • Fuselier, E., Hangelbroek, T., Narcowich, F. J., Ward, J. D., & Wright, G. B. (2013). LOCALIZED BASES FOR KERNEL SPACES ON THE UNIT SPHERE. SIAM JOURNAL ON NUMERICAL ANALYSIS. 51(5), 2538-2562.
    doi badge
  • Hangelbroek, T., Madych, W., Narcowich, F., & Ward, J. D. (2012). Cardinal Interpolation with Gaussian Kernels. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. 18(1), 67-86.
    doi badge
  • Hangelbroek, T., Narcowich, F. J., & Ward, J. D. (2012). Polyharmonic and Related Kernels on Manifolds: Interpolation and Approximation. FOUNDATIONS OF COMPUTATIONAL MATHEMATICS. 12(5), 625-670.
    doi badge
  • Hangelbroek, T., Narcowich, F. J., Sun, X., & Ward, J. D. (2011). KERNEL APPROXIMATION ON MANIFOLDS II: THE L-infinity NORM OF THE L-2 PROJECTOR. SIAM Journal on Mathematical Analysis. 43(2), 662-684.
    doi badge
Conference Papers1
  • KURDILA, A. J., NARCOWICH, F. J., & WARD, J. D. (1994). PERSISTENCY OF EXCITATION, IDENTIFICATION, AND RADIAL BASIS FUNCTIONS. PROCEEDINGS OF THE 28TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-3. 3, 2273-2278.
chaired theses and dissertations
Email
j-ward@tamu.edu
First Name
Joseph
Last Name
Ward
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA